# SDR TRAX200800188

- Difficulty date: February 4, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N642AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 395
- Aircraft time: 28,998 hours, 33,449 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wingbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGBOX FR 28 ANGLE CRACKED.
